# SDR DALA2023051103713

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,220 hours, 4,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DURING SAFA INSPECTION FOUND 3A ONE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT ASSY. (4690273)
